Login      Sign Up
 

Q. I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?


 

Hi doctor,

I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremely nauseous, dizzy, and my heart hurts. What should I do?


Related Questions:
Is there any way to reduce weight after pregnancy?
What exercises will lead to normal delivery in a person with small cervical length?
Would fundoplication help gastritis?
 

Dr. R Balakrishnan Menon
MBBS., DGO., DNB- OBG., MNAMS
Infertility, Obstetrics And Gynaecology

Hi,

Welcome to icliniq.com.

How are you doing? You do not need to worry about any of these symptoms. Let me explain.

  • Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But few of the side effects of the birth control pills are nausea, vomiting, dizziness, and gastritis.
  • Maybe Ibuprofen, which has a main side effect of gastritis, has tipped the balance. So, there is nothing to worry about, keep taking the same pill. I suggest you try taking antacids like Pantoprazole or Rabeprazole for 2 to 3 days. You will do fine.
  • If you are not relieved of the problems after 2 to 3 days, meet your doctor and have a change in the birth control pill. Better use any other painkillers next time. Ibuprofen is famous for the gastritis side effect.
  • Your weight is slightly on the upper side. Your expected weight is 52 to 57 kg. So, to reduce weight, I suggest you try doing the following.
  1. Avoid fasting, junk food, fast foods, red meat, and reduce snacks in between meals.
  2. Have a low-calorie food and a high-protein diet.
  3. Do regular exercise, especially for the waist and hip area, like aerobics, yoga, brisk walking. Try to reduce 2 to 4 kg a month. Do not hurry on weight reduction, it will be difficult to maintain. As soon as you reduce at least 5 kg, you will see changes.

Hope I have clarified your queries, do write back if any more queries. All the best.

For further queries consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can antral gastritis cause hunger?
Query: Hello doctor, I was diagnosed with antral gastritis, lots of acid in stomach and reflux. Problems started after I took some medicines. Since then I am always hungry. I eat more than before the problem started, but still I feel hungry. I am also suffering from excessive hair loss. Why am I always hu...  Read Full »
Dr. Rajesh Kumar Padhan
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. For antral gastritis take tablet Pantoprazole 40 mg once daily before food for a month. It will control acidity and reflux. Excessive hunger is good for you as your weight is normal and it is also good for stomach. Just rule out diabetes by doing fasting blo...  Read Full »
 
How can I lose weight after pregnancy?
Query: Hello doctor, I am 26 years old and delivered my baby four months ago. I feel very stressed out nowadays. After my delivery, I started hating my post-pregnancy body. My baby is four months old and I have not lost even half kg. I am trying to lose my weight but nothing is working.  Read Full »
Dr. Padmapriya Chandran
Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Pregnancy and motherhood involve changes in both body and mind for a woman. Be proud of it. It is too early to think of weight loss, especially when you are feeding your baby. Give some time for your body to come back to normalcy. A healthy, balanced diet and mild exerc...  Read Full »
 
Would fundoplication help gastritis?
Query: Hello doctor, I have been struggling with pressure under my ribs and tightness in my chest for 5 years. It is on and off, but mostly it gives me a hard time to come through. I feel hard to belch often. I have taken Esomeprazole and Nexium to keep the reflux down, but the tightness and other awful ...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have carefully worked through your health query and can well understand your issues. Yes, it seems to be due to GERD (gastroesophageal reflux disease), simply the acid reflux. It has caused damage to the esophagus and other parts of the body too. Hiatal hernia...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »